# SDR DJFA2007024

- Difficulty date: February 26, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N910LX
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500952
- Aircraft time: 1,017 hours, 538 cycles
- Engine: Allsn AE3007A
- Engine time: 1,014 hours, 538 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 23066437
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 1,014 hours, 538 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A WALK AROUND MX FOUND  2 ENGINE FAN BLADES ON NR 2 ENGINE WITH THE  TIPS CURLED.  MX REMOVED 4 ENGINE FAN BLADES PN NR 23065323 AND INSTALLED 2 - KITS OF MATCHED PAIRS OF BLADES PN 23066437.
